Title: Epimorphisms of partial geometries onto generalized quadrangles
Authors: GEVAERT, H *
Keppens, Dirk * # ×
Issue Date: 1989
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:53 issue:1 pages:95-98
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science